Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 162, NWS Pueblo, CO

July 24, 2018Custer County, Huerfano County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 24, 2018, 4:46 PM MDT for Custer County, Huerfano County, Colorado. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2018, 4:46 PM MDT (22:46 UTC)
Expired
Jul 24, 2018, 5:30 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Custer County, CO, Huerfano County, CO

The radar

The Pueblo radar (KPUX), 121 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 5:15 PM MDTHAIL 1.7512 S Westcliffe, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WUUS55 KPUB 242246
SVRPUB
COC027-055-242330-
/O.NEW.KPUB.SV.W.0162.180724T2246Z-180724T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
446 PM MDT TUE JUL 24 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Huerfano County in southeastern Colorado...
  South central Custer County in southeastern Colorado...

* Until 530 PM MDT.

* At 445 PM MDT, a severe thunderstorm was located 7 miles northeast
  of Crestone Peak, or 43 miles northeast of Alamosa, moving
  southeast at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Silver Cliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3802 10555 3812 10544 3783 10504 3773 10537
      3785 10541
TIME...MOT...LOC 2245Z 316DEG 9KT 3801 10547 

HAIL...1.25IN
WIND...60MPH
 
$$

Hodanish
2 follow-up statements
366 
WWUS55 KPUB 242307
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
507 PM MDT TUE JUL 24 2018

COC027-055-242330-
/O.CON.KPUB.SV.W.0162.000000T0000Z-180724T2330Z/
Huerfano CO-Custer CO-
507 PM MDT TUE JUL 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN HUERFANO AND SOUTH CENTRAL CUSTER COUNTIES...

At 507 PM MDT, a severe thunderstorm was located 8 miles east of
Crestone Peak, or 42 miles northeast of Alamosa, moving southeast at
10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Huerfano and south central Custer Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3796 10549 3803 10539 3783 10504 3773 10537
      3785 10541
TIME...MOT...LOC 2307Z 316DEG 9KT 3797 10542 

HAIL...1.25IN
WIND...60MPH
 
$$

Hodanish
967 
WWUS55 KPUB 242329
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
529 PM MDT TUE JUL 24 2018

COC027-055-242339-
/O.EXP.KPUB.SV.W.0162.000000T0000Z-180724T2330Z/
Huerfano CO-Custer CO-
529 PM MDT TUE JUL 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HUERFANO AND
SOUTH CENTRAL CUSTER COUNTIES WILL EXPIRE AT 530 PM MDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.

LAT...LON 3796 10549 3803 10539 3783 10504 3773 10537
      3785 10541
TIME...MOT...LOC 2329Z 316DEG 9KT 3793 10537 

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:46 PM MDT, 1 hour earlier.

Area forecast discussion, Jul 24, 3:46 PM MDT, 1 hour before
Area Forecast Discussion
National Weather Service Pueblo CO
346 PM MDT Tue Jul 24 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 311 PM MDT Tue Jul 24 2018

Currently...

At 2 pm...Radar was showing precip mainly along the mtns across most
of the region. Best coverage was over the San Juans east of Wolf
Creek. Temps over the region were much cooler, with 70s and L80s
over the plains and 70s valleys. Dewpts remained high across the
plains with readings in the 60s. Over the higher terrain the dwpts
have increase a bit, with 40s and 50s in the valleys and 30s and 40s
in the mtns.

Rest of Today...

Plenty of moisture is in place and the grounds are saturated, so its
not going to take much to cause problems for flash flooding. However
guidance is pretty persistent at keeping the heavier precip over the
mtns. In the short term (mid afternoon), heaviest precip is expected
to occur over the San Juans. by mid to late afternoon heaviest
storms are anticipated to occur over the southern Sangre De Cristo
mountain region. This will place the burn scars in the Sangres under
the gun, and a Flash Flood watch is in effect for these regions. By
late this afternoon some stronger convection develops in and around
the greater Pikes Peak region, and this area will have to be watched
due to the heavier rains that fell over Teller county and the sw
parts of El Paso county.

As for the plains....most of the activity will move across the
region during the evening hours. Storms do not appear to be all that
strong and they should move, however this area had also received
heavy rain yesterday and these areas will have to be watched. Storms
may not move into KS until shortly after midnight. SPC has area in
marginal risk so there is a chance of some marginal svr wx on the
plains tonight.

A few isold storms may linger in the mtns tonight.

Tomorrow...

Main concern is the boundary coming down the plains that will move
into the Pikes Peak area late in the day. Temps will be on the rise
tomorrow and expect 90s over the most of the plains by afternoon. As
front comes down the plains, thunderstorms will be on the increase.
Talked to WFO BOU re: Flash Flood watch, and we decided to hold off
on issuing any flood hilites until for now.

For the rest of the region, storm coverage tomorrow will likely be a
bit more widespread than today and plenty of monsoon and llvl
moisture will be in place, so locally heavy rains will once again be
possible. Storms will likely be over the I-25 corridor region by the
late afternoon time period. SPC has parts of the plains in Marginal
risk for svr, and this looks reasonable as shear will be on the
increase; WPC has the area in Slight for flooding tomorrow
afternoon.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 311 PM MDT Tue Jul 24 2018

...Active Pattern Will Remain over Southern Colorado...

Forecast model runs over the past 24 hours show very little change
from previous forecasts.  Large scale pattern will remain similar to
what we are currently seeing through the weekend.  The main drivers
of the pattern are a large and persistent area of high pressure
covering the southwestern U.S. and a series of weak upper
disturbances tracking by across northern Colorado.  The disturbances
act to trigger and focus convection across southern Colorado when
deep, monsoonal moisture is in place this time of year.  We will
these focusing mechanisms repeat daily through the weekend.  The
details of the convection will be different each day, depending on
the exact track and strength of the shortwaves moving through. Also,
the placement of the previous day's convection will have impact on
the placement of the next day's convection.  So, these details will
have to be refined each day.  But, suffice it to say, parts of the
area will be impacted almost daily through the weekend.  Primary
concerns will continue to be heavy rain and flash flooding,
particularly for burn scars and urban areas.  However, shear will be
sufficient for some severe weather at times as well, involving hail
generally up to quarter size and downburst winds gusts up to 60 mph
or more.  The first real chance at drying doesn't look to arrive
until early next week, particularly by Tuesday.  At the time,
forecast models indicate amplification of the ridge over the western
U.S. which would bring in drier air from the north and generally
increase the amount of subsidence over the region.  But, that is
still a long way off and remains to be seen.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 311 PM MDT Tue Jul 24 2018

KCOS: TSRA possible this afternoon and tomorrow afternoon, otherwise
VFR expected. Gusty winds and small hail possible with storms both
days. Locally heavy rain with brief IFR possible.

KPUB: TSRA will likely be in the vicinity later this
afternoon/evening at KPUB with a better chance of TSRA affect the
airport tomorrow.

KALS: ISOLD  tsra possible both this afternoon and tomorrow afternoon
with gusty winds and small hail possible. Otherwise VFR.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM MDT this evening for COZ072>080-
083-087.

&&

SHORT TERM...HODANISH
LONG TERM...LW
AVIATION...HODANISH
Hazardous weather outlook, Jul 24, 11:25 AM MDT, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1125 AM MDT Tue Jul 24 2018

COZ058>089-093>099-251730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1125 AM MDT Tue Jul 24 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected to develop over the mountains
this afternoon, with storms moving east across interior valleys
and the I-25 Corridor late this afternoon, and then out across the
adjacent eastern plains in the evening. The main threat from
storms will be locally heavy rain. With grounds already saturated
from rains yesterday, localized flash flooding will be possible.
Burn scars, especially from highway 50 south to the New Mexico
border, will be highly susceptible to flooding today.

One or two of the storms on the plains will also be capable for
producing wind gusts to 60 mph and hail up to the size of nickels.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A pattern of abundant moisture and disturbances embedded in
northwest flow is forecast to remain in place through the next
week. This setup will lead to daily thunderstorm chances across
the mountains and plains, particularly over the eastern mountains
and plains. The main threats with storms each day will be wind
gusts up to 50 mph, small hail, lightning, and heavy rainfall.
Some stronger storms may produce hail over 1" and winds to 60 mph.
Flash flooding will be possible each day, especially over recent
burn scars and urban areas.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and tonight across the eastern mountains and
adjacent plains.

Hodanish

In the hours before

Local storm report, Jul 24, 3:17 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             3 NW BLACK FOREST       39.04N 104.74W
07/24/2018  M1.25 INCH       EL PASO            CO   COCORAHS

&&

LW
Special weather statement, Jul 24, 3:41 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
341 PM MDT TUE JUL 24 2018

COZ084-085-242230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
341 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
430 PM MDT...

At 341 PM MDT, Doppler radar was tracking a strong thunderstorm over
Falcon, or 11 miles northeast of Colorado Springs, moving south at 15
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Colorado Springs, Calhan, Black Forest, Ellicott, Peyton, Peterson
AFB, Falcon, Cimarron Hills and Gleneagle.

LAT...LON 3880 10432 3883 10481 3913 10482 3913 10420
TIME...MOT...LOC 2141Z 339DEG 11KT 3895 10466

KTS
Special weather statement, Jul 24, 3:46 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
346 PM MDT TUE JUL 24 2018

COZ060>062-065-069-072-073-076>080-242230-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Wet Mountains above 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
346 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE...WESTERN
FREMONT...NORTHWESTERN CUSTER AND NORTHEASTERN SAGUACHE COUNTIES
UNTIL 430 PM MDT...

At 345 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Cotopaxi, or 53 miles north of Alamosa, moving
southeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Crestone, Texas Creek, Crestone Peak, Coaldale, Poncha Pass, Villa
Grove, Cotopaxi, Howard, Swissvale, Waugh Mountain, Silver Cliff,
Westcliffe, Hillside and Rosita.

LAT...LON 3817 10519 3790 10558 3841 10617 3864 10558
TIME...MOT...LOC 2145Z 318DEG 29KT 3822 10560

Hodanish
Local storm report, Jul 24, 4:30 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
430 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             6 W WESTCLIFFE          38.12N 105.58W
07/24/2018  M0.50 INCH       CUSTER             CO   PUBLIC

&&
Local storm report, Jul 24, 4:31 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
431 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     FLASH FLOOD      1 SSE COALDALE          38.36N 105.74W
07/24/2018                   FREMONT            CO   LAW ENFORCEMENT

            COUNTY ROAD 40 IN COALDALE IS FLOODING AND
            IMPASSIBLE (FREMONT COUNTY SHERIFF).

&&

KAM
Local storm report, Jul 24, 4:34 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
434 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HEAVY RAIN       1 ESE MANITOU SPRINGS   38.85N 104.90W
07/23/2018  M3.00 INCH       EL PASO            CO   PUBLIC

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:11 PM MDTFlash Flood WarningPUBPueblo110 min
Jul 23, 6:21 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo114 min
Jul 23, 6:28 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero46 min
Jul 23, 6:30 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo45 min
Jul 23, 6:56 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero49 min
Jul 23, 7:31 PM MDTAreal Flood AdvisoryPUBBent, Crowley, Las Animas, Otero3 hr
Jul 23, 7:38 PM MDTFlash Flood WarningPUBBent, Crowley, Otero3 hr
Jul 23, 7:52 PM MDTSpecial Weather StatementPUBBent23 min
Jul 23, 8:14 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo61 min
Jul 23, 8:34 PM MDTAreal Flood AdvisoryPUBBent, Kiowa, Prowers3 hr
Jul 23, 8:53 PM MDTFlash Flood WarningPUBBent, Prowers3 hr
Jul 23, 9:12 PM MDTFlash Flood WarningPUBKiowa, Prowers3 hr
Jul 23, 9:28 PM MDTSpecial Weather StatementPUBProwers47 min
Jul 23, 10:02 PM MDTFlash Flood WarningPUBFremont, Pueblo104 min
Jul 23, 11:38 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Pueblo2 hr
Jul 24, 9:44 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more12 hr
Jul 24, 2:09 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 24, 2:25 PM MDTSpecial Weather StatementPUBConejos35 min
Jul 24, 2:27 PM MDTSpecial Weather StatementPUBChaffee48 min
Jul 24, 2:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 24, 2:35 PM MDTSpecial Weather StatementPUBCostilla40 min
Jul 24, 2:40 PM MDTSevere Thunderstorm WarningPUBEl Paso35 min
Jul 24, 2:44 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 24, 2:46 PM MDTSpecial Weather StatementPUBCuster44 min
Jul 24, 2:54 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 24, 3:07 PM MDTFlash Flood WarningPUBEl Paso90 min
Jul 24, 3:07 PM MDTSevere Thunderstorm WarningPUBFremont23 min
Jul 24, 3:14 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jul 24, 3:15 PM MDTSpecial Weather StatementPUBTeller45 min
Jul 24, 3:20 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano16 min
Jul 24, 3:25 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas50 min
Jul 24, 3:25 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min
Jul 24, 3:28 PM MDTFlash Flood WarningPUBCuster, Fremont, Saguache2 hr
Jul 24, 3:41 PM MDTSpecial Weather StatementPUBEl Paso49 min
Jul 24, 3:46 PM MDTSpecial Weather StatementPUBCuster44 min
Jul 24, 3:49 PM MDTFlash Flood WarningPUBEl Paso, Teller51 min
Jul 24, 4:07 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller26 min
Jul 24, 4:14 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo, Saguache31 min
Jul 24, 4:52 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller38 min
Jul 24, 4:53 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 24, 4:57 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas22 min
Jul 24, 5:06 PM MDTFlash Flood WarningPUBTeller2 hr
Jul 24, 5:30 PM MDTFlash Flood WarningPUBCuster, Fremont105 min
Jul 24, 5:49 PM MDTSpecial Weather StatementPUBHuerfano41 min
Jul 24, 5:56 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.